# SDR MALA954444

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824MA
- Make and model: Dhav DHC8102
- Aircraft serial: 327
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 10005511
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 3320 - DURING THE PREFLIGHT INSPECTION IN DTW, THE CREW REPORTED THAT THE COCKPIT HAND HELD EMERGENCY LAMP ASSEMBLY HAD A LOW CHARGE.  MAINTENANCE REPLACED THE COCKPIT EMERGENCY LAMP ASSEMBLY.  SYSTEM OPERERATED SATISFACTORILY.  (W)
